# SDR UALA2008111305114

- Difficulty date: December 16, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 56,264 hours, 31,169 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074923
- Part serial: UNK
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT LOST CABIN PRESSURE, DESCENDED TO FL 100.  FLT ABLE TO PRESS CABIN CLIMB TO FL240.  UNABLE TO CLIMB HIGHER.  CONTINUED FLIGHT TO PLANNED DESTINATION.  OPENED ENGINE CHECKED REGULATOR AND SENSE LINES FOR DISCREPANCIES.  SUPPLY SENSE LINE FOUND BROKEN (90) AND ONE WITH DEEP WEAR (80), REPLACED BOTH.  RAN ENGS AT CRUISE  POWER WITH NO ENG BLEED OR PACK ISSUES NOTED.  HULL LEAKAGE ACCOMPLISHED ON SEPARATE CHECK.  REPLACED NR 2 ENG BLEED AIR REGULATOR PRECAUTIONARY DUE TO DAMAGED SUPPLY SENSE LINE.
